# SDR AALA2018042019001

- Difficulty date: March 2, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032201100
- Part serial: 01988
- Condition: Corroded
- Location: Rt Wing
- Part time: 34,546 hours, 13,953 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INBOARD FLAP INTERNAL HOUSING INTERCONNECTING STRUT ON RIGHT WING AT RWS 4862, RIB 9.  REPLACED INBOARD FLAP INTERNAL HOUSING INTERCONNECTING STRUT IAW AMM 27-51-44.
